# SDR MASA200500065

- Difficulty date: January 28, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 20,187 hours, 17,014 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Packing
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRR TO PHL HAD A NOSE GEAR DISAGREE AFTER TAKEOFF FROM GRR.  THE CREW CYCLED THE GEAR TO CLEAR THE FAULT IN FLIGHT.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING FAULT.  MAINTENANCE REPACKED THE STRUT.
